Lp范数下随机连续函数空间中的Weierstrass定理

  • 陈英伟 ,
  • 王志军
展开
陈英伟(1976—), 男, 河北鸡泽人,河北经贸大学副教授, 博士,主要从事复分析与逼近论方向研究. E-mail:cyingwei@mail.ustc.edu.cn

收稿日期: 2017-08-30

  网络出版日期: 2018-01-25

基金资助

河北省自然科学基金资助项目(A2015207007);河北省科技计划项目(17210310D)

Weierstrass’s theorem in Lp spaces of random continuous function

  • CHEN Yingwei ,
  • WANG Zhijun
Expand
  • College of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received date: 2017-08-30

  Online published: 2018-01-25

摘要

通过概率方法对随机连续函数的多项式逼近性质进行了研究. 借助随机Bernstein算子给出了Lp范数下随机系数多项式逼近的定性估计, 进而推广了Weierstrass定理.

本文引用格式

陈英伟 , 王志军 . Lp范数下随机连续函数空间中的Weierstrass定理[J]. 河北大学学报(自然科学版), 2018 , 38(1) : 7 -11 . DOI: 10.3969/j.issn.1000-1565.2018.01.002

Abstract

The purpose of this article is to investigate polynomial approximation properties of random continuous function by the probability method. We obtained the qualitative estimation by random Bernstein’s operator with Lp norm and extended Weierstrass's theorem to random continuous function spaces further.

参考文献

[1] DEVORE R A, LORENTZ G G. Constructive Approximation[M]. Berlin: Springer-Verlag, 1993.
[2] 陈乃辉. 关于随机函数的Weierstrass逼近定理[J]. 大学数学, 2009, 25(2): 60-65. DOI:10.3969/j.issn.1672-1454.2009.02.013. CHEN N H. The Weierstrass approximation theorem of random function[J]. College Mathimatics, 2009, 25(2): 60-65.DOI:10.3969/j.issn.1672-1454.2009.02.013.
[3] 王健. 应用概率方法证明Weierstrass逼近定理[J]. 天津师范大学学报(自然科学版), 2004, 24(1): 61-62. DOI:10.3969/j.issn.1671-1114.2004.01.017. WANG J. Proof of Weierstrass’ approximation theorem with the probility method[J]. Journal of Tianjin Normal University(Natural Science Edition), 2004, 24(1): 61-62.DOI:10.3969/j.issn.1671-1114.2004.01.017.
[4] CHEN Y W, REN G B. Jackson’s theorem in Qp spaces[J]. Science China Mathematics, 2010, 53(2): 367-372. DOI: 10.1007/s11425-009-0097-4.
[5] REN G B, CHEN Y W. Gradient estimates and Jackson’s theorem in Qμ spaces related to measures[J]. J Approx Theory, 2008, 155: 97-110. DOI: 10.1016/j.jat.2008.04.012.
[6] REN G B, WANG M Z. Holomorphic Jackson’s theorems in polydiscs[J]. J Approx Theory, 2005, 134: 175-198. DOI: 10.1016/j.jat.2005.02.005.
[7] 王志军, 陈英伟, 李子芳. 有界对称域上Ω代数中的Bernstein 定理[J]. 河北大学学报(自然科学版), 2015, 35(4): 337-341.DOI: 10.3969/j.issn.1000-1565.2015.04.001. WANG Z J, CHEN Y W, LI Z F. Bernstein’s theorem in Ω ball algebra on bounded symmetric domains[J]. Journal of Hebei University(Natural Science Edition), 2015, 35(4): 337-341.DOI: 10.3969/j.issn.1000-1565.2015.04.001.
[8] 傅湧, 余丽. 多圆柱上函数到Hardy空间的最佳逼近[J]. 江西师范大学学报(自然科学版), 2009, 33(5): 570-572. DOI:10.3969/j.issn.1000-5862.2009.05.016. FU Y, YU L. The best approximation from function to Hardy spaces on polycylinder[J]. Journal of Jiangxi Normal University(Natural Science), 2009, 33(5): 570-572.DOI:10.3969/j.issn.1000-5862.2009.05.016.
[9] STOROŽENKOÈA. Approximation of functions of class Hp,0<p≤1[J].Math USSR-Sb, 1978, 34: 527-545. DOI: 10.1070/SM1978v034n04ABEH001228.
[10] 王梓坤. 随机泛函分析引论[J]. 数学进展, 1962, 5(1): 45-71. WANG Z K. An introduction to random functional analysis[J]. Advances in Mathematics, 1962, 5(1): 45-71.
文章导航

/

〈 〉